# SDR AALA202204218174

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N965NN
- Make and model: Boeing 737
- Aircraft serial: 33239
- Aircraft time: 21,036 hours, 8,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT PATH LIGHT ON AISLE SIDE OF SEAT 27C IS LOOSE. SECURED LIGHT PER CMM 25-23-67.
